# SDR FDEA201011154381

- Difficulty date: November 15, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140N25061
- Condition: Cracked
- Location: Bs 1320-1342
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STN 1320 TO 1342 INTERCOSTAL CRACKED AT FWD END RBL 24.75.  REMOVED AND REPLACED IAW SRM 51-40-02   REV. 101. REPAIR IS CLASSIFIED AS MINOR.
